Singularity Knots of Minimal Surfaces in R^4

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01279055
Contributor : Marc Soret <>
Submitted on : Thursday, February 25, 2016 - 1:44:22 PM
Last modification on : Thursday, December 5, 2019 - 1:37:54 AM

Identifiers

Citation

Marc Soret, Marina Ville. Singularity Knots of Minimal Surfaces in R^4. Journal of Knot Theory and Its Ramifications, World Scientific Publishing, 2011, 24 (4), pp.513-546. ⟨10.1142/S0218216511009406⟩. ⟨hal-01279055⟩

Share

Metrics

Record views

80